# SDR MWEA96518

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5270 · Door Warning System
- Part: Striker Plate
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT REPORTS AFT CARGO DOOR LIGHT ON ANNUNCIATOR PANEL ILLUMINATED DURING TAKEOFF.  ABORTED TAKEOFF, RETURNED TO GATE.  MTCE CHECKED DOOR SECURITY AND DEFERRED SYSTEM FOR FLT TO MKE.  IN MKE RESHIMMED LIGHT STRIKER PLATE, OPS CHECK GOOD.
